# SDR SWAA2021072830915

- Difficulty date: March 14, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,487 hours, 24,856 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Retainer
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPPER TRAILING EDGE PNL CLIP CRACKED / R/R LT MLG UPPER TRAILING EDGE PANEL CHIP IAW SRM 51-40-02
